# SDR GCXA20230601182

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N276GX
- Make and model: Airbus A320*
- Aircraft serial: 2695
- Aircraft time: 47,837 hours, 29,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Component: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BETWEEN FR17-FR19 AT RBL 50" FOUND SUPPORT BEAM SURFACES SEVERAL AREAS OF CORROSION
